Erratum for “Generalized dirichlet series and B-functions”
Compositio Mathematica, Tome 72 (1989) no. 2, pp. 237-239.
@article{CM_1989__72_2_237_0,
     author = {Lichtin, Ben},
     title = {Erratum for ``Generalized dirichlet series and $B$-functions''},
     journal = {Compositio Mathematica},
     pages = {237--239},
     publisher = {Kluwer Academic Publishers},
     volume = {72},
     number = {2},
     year = {1989},
     zbl = {0679.32002},
     mrnumber = {1030143},
     language = {en},
     url = {archive.numdam.org/item/CM_1989__72_2_237_0/}
}
Lichtin, Ben. Erratum for “Generalized dirichlet series and $B$-functions”. Compositio Mathematica, Tome 72 (1989) no. 2, pp. 237-239. http://archive.numdam.org/item/CM_1989__72_2_237_0/